# SDR IXXA0000033

- Difficulty date: September 28, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- Aircraft time: 81,345 hours, 26,173 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Condition: Out Of Adj
- Location: Lt Mlg
- Part time: 81,345 hours, 26,173 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM TOL TO DFW, THE LANDING GEAR DOOR NOT LATCH LIGHT ILLUMINATED AFTER THE LANDING GEAR WAS RETRACTED.  THE FLIGHT CREW CYCLED THE LANDING GEAR AND PERFORMED AN UNSUCCESSFUL UPLATCH CHECK.  THE LANDING GEAR HANDLE WAS PLACED IN THE UP POSITION AND THE FLIGHT CONTINUED TO DFW FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE LANDING GEAR WHICH REVEAL THE LEFT MAIN GEAR BOOGIE TRIM CYLINDER ROD END MIS ADJUSTED.  MAINTENANCE ADJUSTED THE ROD END IN ACCORDANCE WITH THE MAINTENANCE MANUAL AND PERFORM A SUCCUSSFUL GEAR SWING.  THE AIRCRAFT WAS RETURNED TO SERVICE.
